# SDR DXTA2014061205800

- Difficulty date: June 11, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605363
- Aircraft time: 8,737 hours, 6,975 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING APU STARTUP, SMOKE ENTERED CABIN THROUGH WEMACS.  SHUTDOWN APU.   RAN APU, STILL HAD HEAVY SMOKE IN CABIN. FOUND APU INLET TO BE COATED WITH OIL. OIL FLUID LEVEL EXTREMELY BELOW MINIMUM LINE AFTER A FIVE MINUTE APU RUN. RAN BOTH ENGINES AT HIGH POWER WITHOUT APU, SMOKE CLEARED AND NO FURTHER SMOKE NOTICED.  REMOVED & REPLACED APU WITH A REPAIRED UNIT. INSTALLED STARTER/GENERATOR. PERFORMED APU RUNS, OPS & GENERATOR CHECKED. ALL CHECKED NORMAL & NO LEAKS FOUND.
